# SDR ABXA030387

- Difficulty date: September 23, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 47,314 hours, 64,298 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Plate
- Part number: 99118621
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER REMOVABLE STRESS PLATE HAD LEVEL II CORROSION, PITTING, ON EXTERIOR SURFACE AND LOWER LIP. REPAIRED AREA IAW DC-9 JOB CARD 9341004, AND DC-9 SRM.
